Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nausea, vomiting, discolored stool after eating junk food. Need to go to a doctor?

Hi I am very worried I have light brown colored stool and do not have health insurance. Monday night around 11:45/midnight I ate a bunch of junk food my school was giving out for free (midnight breakfast buffet) I haven t eaten so much junk food in months. I also had soy milk from a soda fountain type machine. Around 1am I started feeling nauseous and at 5am I woke up and threw up. I was feeling nauseous all of Tuesday and on Wednesday I noticed I had light brown colored poop as well as today. I am extremely scared and worried please let me know if you have any idea what this is or how I can resolve this issue without seeing a doctor. Thank you.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi, I think you should take liquid or semisolid diet with lots of fluids to avoid dehydration. Try adding electrolyte powder to water. Avoid spicy and oily food. Probiotics may help. In case symptoms persist ,you might need antibiotics. hope it helps.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor